# SDR CA991104007

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 335
- Engine: Cont TSIO520EB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: C1650020102
- Condition: Seized
- Location: Turbocharger
- Component: Rotomaster, C1650020102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACEMENT OF TURBO CONTROLLER, ADJUSTMENTS TO ENGINE POWER COULD NOT BE MADE DUE TO SEIZED ADJUSTMENT SCREW.   SUBMITTER STATES UNIT RECEIVED FROM SUPPLIER AS A FACTORY (RAJAY) OVERHAUL.
